# SDR ASAA0280120

- Difficulty date: March 31, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE IN 1ST CLASS.  RECONNECTED LOOSE CONNECTORS.  LIGHTS THEN OPERATED PROPERLY.  (M)
